# SDR A6WA201140060

- Difficulty date: January 22, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 17,972 hours, 17,139 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Gasket
- Condition: Blown
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WITH LT PACK OPERATING NORMALLY AND ACFT CLIMBING AT 1200 FPM, CABIN WAS CLIMBING AT 800 FPM, RECEIVED CABIN ALT CAUTION MSG AT 8500 FT & CABIN ALT WARNING AT 1000FT.  APPEARS ACFT NOT HOLDING PRESSURIZATION.  FOUND LT ACM PACK OUTLET GASKET BLOWN, R & R GASKET IAW AMM 21-51-62, LEAK CHECK GOOD.  C/W`D OPS CK OF CABIN PRESSURIZATION IAW AMM 21-31-00.  OPS CK GOOD.
